# SDR AALA201906249015

- Difficulty date: June 23, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 53,661 hours, 30,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D5211186800100
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR UPPER FORWARD CORNER SKIN COVER PLATE CRACKED.  REMOVED AND REPLACED SKIN COVER PLATE PER SRM 51-44-11, 51-42-11 AND 51-75-11.
